Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Existence of Periodic Solutions in a Food Chain Model with Holling–type II Functional Response

Authors: Zhaohui Wen

Abstract:

In this paper, a food chain model with Holling type II functional response on time scales is investigated. By using the Mawhin-s continuation theorem in coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained.

Keywords: Periodic solutions, food chain model, coincidence degree, time scales.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1329699

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1321

References:


[1] Stefan Hilger. Analysis on measure chains-a unified approach to continuous and discrete calculus. Results Math., 18(1990), 18-56.
[2] Martin Bohner, Allan Peterson. Dynamic Equations on Time Scales: An Introduction with Applications. Boston: Birkh¨auser, 2001.
[3] Martin Bohner, Meng Fan, Jiming Zhang. Existence of periodic solutions in predator-prey and competition dynamic systems. Nonl. Anal. RWA, 7(2006), 1193-1204.
[4] Yongkun Li, Hongtao Zhang. Existence of periodic solutions for a periodic mutualism model on time scales. J. Math. Anal. Appl., 343(2008), 818-825.
[5] Kejun Zhuang. Periodicity for a semi-ratio-dependent predator-prey system with delays on time scales. Int. J. Comput. Math. Sci., 4(2010), 44-47.
[6] Y.G. Sun, S.H. Saker. Positive periodic solutions of discrete three-level food-chain model of Holling type II. Appl. Math. Comput., 180(2006), 353-365.
[7] Bingbing Zhang, Meng Fan. A remark on the application of coincidence degree to periodicity of dynamic equtions on time scales. J. Northeast Normal University(Natural Science Edition), 39(2007), 1-3.(in Chinese)
[8] R E Gaines, J L Mawhin. Coincidence Degree and Nonlinear Differential Equations. Lecture Notes in Mathematics, Berlin: Springer-Verlag, 1977.